# SDR FDEA201710273066

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1801
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 1801, LBL 8.5 FOUND CORRODED.    CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-52-1A, FIG 101, ALLOWABLE DAMAGE 1.   THE SEAT TRACK WAS REPLACED IAW SRM 53-00-52-2R, REPAIR 1, FIG 201.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
